# SDR MZZA96162

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, DELAMINATION WAS FOUND ON LT WING NR 2 SPOILER UPPER SKIN NEAR OUTBOARD EDGE.  THE DAMAGED SKIN 4 INCH BY 3 INCH IN SIZE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 51-40-6.  REF, HANGAR NON-ROUTINE REPAIR ITEM CARD NR 809194 (SEQ NR 05024)  (M)
